# SDR AWXA200201159

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 41,014 hours, 18,597 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: D53910714200
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-02 CHECK A 1" CRACK WAS FOUND ON FORWARD END OF WEB FLOOR SUPPORT BRACKET JUST INSIDE AVIONICS DOOR 824 AT FS 6393 TO FS 6425. MAINTENANCE REMOVED DAMAGED WEB FLOOR SUPPORT BRACKET AT FS 6393 TO FR 6425; FABRICATED A NEW REPLACEMENT WEB FLOOR SUPPORT BRACKET; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 6-22, 28-30, & 39-41, FIG. 8, 12, & 18, AND DWG D53910714.
